On multilinear generalizations of the concept of nuclear operators

Volume 120 / 2010

Dahmane Achour, Ahlem Alouani Colloquium Mathematicum 120 (2010), 85-102 MSC: 47H60, 46G25, 46B25, 47L22. DOI: 10.4064/cm120-1-7


This paper introduces the class of Cohen $p$-nuclear $m$-linear operators between Banach spaces. A characterization in terms of Pietsch's domination theorem is proved. The interpretation in terms of factorization gives a factorization theorem similar to Kwapień's factorization theorem for dominated linear operators. Connections with the theory of absolutely summing $m$-linear operators are established. As a consequence of our results, we show that every Cohen $p$-nuclear ($1< p\le \infty $) $m$-linear mapping on arbitrary Banach spaces is weakly compact.


  • Dahmane AchourDepartment of Mathematics
    M'sila University
    28000 M'sila, Algeria
  • Ahlem AlouaniDepartment of Mathematics
    Tebessa University
    12000 Tebessa, Algeria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image